# SDR IPXA2017041716220

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: NBA6056177
- Condition: Corroded
- Location: Bs 466
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AVIONICS BAY AT BS 466, RBL 40, VERTICAL TEE ANGLE IS CORRODED.  REMOVED, FABRICATED, AND REPLACED THE TEE FITTING IAW DWG NBA6056, AND SRM 51-33-01.
